Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 426319, 14 pages
http://dx.doi.org/10.1155/2010/426319
Research Article

Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators

Department of Mathematics, College of Science, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 14 May 2010; Accepted 30 August 2010

Academic Editor: Stephen Clark

Copyright © 2010 Hocine Guediri. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hocine Guediri, “Quasinormality and Numerical Ranges of Certain Classes of Dual Toeplitz Operators,” Abstract and Applied Analysis, vol. 2010, Article ID 426319, 14 pages, 2010. doi:10.1155/2010/426319